# SDR DL73S953421

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- System (JASC): 5714 · Wing, Center Box
- Part: Floor Beam
- Part number: 6545410223
- Condition: Cracked
- Location: Wing Ctr Sect
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BL0.07 FLOOR BEAM OF THE WING CENTER SECTION IS COMPLETELY CRACKED.  THE WEB AND WEB DOUBLER ARE CRACKED APPROXIMATELY 2.0 INCHES IN LENGTH IN THE SAME LOCATION.  THE ORIGINAL 65-45410-104 ANGLE IS REINSTALLED TO REPAIR DAMAGE.  REPAIRS ACCOMPLISHED PER DLA ERA 302296-14.
